# SDR CALA9701097

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT LOWER INBOARD FASTENER HOLE OF FRAME AT STA 783.5, RT SIDE.  THE CRACK WAS STOP DRILLED, REPAIR PARTS WERE FORMED, HEAT TREATED, AND INSTALLED IAW BOEING DRAWING NR 65C36280.
